| Catalog Number |
02.12.0510FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-mar-2024.Lot 2212770: (b)(4) items manufactured and released on 03-aug-2022.Expiration date: 2027-07-14.No anomalies found related to the problem.To date, all the items of the same lot have been sold with another similar reported event during the period of review.Other device involved: gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot 2212675: (b)(4) items manufactured and released on 06-sep-2022.Expiration date: 2027-08-24.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 3 months after primary, the patient came in reporting discomfort due to the inability to reach full flexion and the cause is unknown.The surgeon revised the insert and tibia.The surgery was completed successfully.